On a criterion of Riemannian distance for singularity and absolute continuity of probability measures
Parametric statistical models, with suitable regularity conditions, have a natural Riemannian manifold structure given by the Fisher information metric. This paper is concerned with the Riemannian distance for geometric conditions on singularity or absolute continuity of probability measures which depend on the parameters.
Volume (Year): 63 (2003)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description |
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kim, Yoon Tae, 2001. "A geometric approach to singularity for Hilbert space-valued SDEs," Statistics & Probability Letters, Elsevier, vol. 52(1), pages 35-45, March.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:63:y:2003:i:2:p:185-195. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.